# SDR VNAA202204049991

- Difficulty date: April 4, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 41,273 hours, 30,888 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: SH670370625
- Part serial: NA
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON SKIN BELOW DOUBLER AT POTABLE WATER FILL PANEL FS. 953 - FS. 969 BTW STRG. 23L AND STRG.  24L                                    
                                                                                                                                                                                                                                              
                                                                                                                                                                                                                                              CORRECTIVE ACTION: WEAR ON SKIN BELOW DOUBLER AT POTABLE WATER FILL PANEL FS. 953 - FS. 969 BTW STRG. 23L AND STRG.  24L. WAS REPAIRED PER EA. 22-C7-53-0252 REV.A
